# SDR SWIA2024041900018

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 36,163 hours, 23,442 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WING OVHT WARNING MESSAGE DURING CLIMB OUT IN ICING CONDITIONS.  COMPLIED WITH QRH 12-2, MESSAGE CLEARED. LEFT WING AFFECTED.  ONCE ON GROUND, WING A/I FAULT STATUS MESSAGE DISPLAYED DURING TAXI IN. (FLIGHT 5224 FILED CLOSED)ARRIVED AT AC AND FOUND B1 CODE 007262 LOGGED IN THE MDC. TROUBLESHOT PER FIM 30-12-06. INSPECTED LH IBD TEMP SENSOR, NO EVIDENCE OF DAMAGE OR MALFUNCTIONING NOTED. INSPECTED WIRING TO SENSOR, NO EVIDENCE OF DAMAGE. INSPECTED SENSOR INSTALLATION AND NOTED UNEVEN APPLICATION OF THERMAL PASTE TO BACK OF SENSOR. PER CRJ 700 AMM 30-12-06, "NOT ENOUGH COMPOUND CAN CREATE AIR POCKETS UNDER THE SENSOR, WHICH CHANGES THE PRECISION OF SENSING." REMOVED OLD THERMAL PASTE AND INSTALLED A NEW COAT OF PASTE TO SENSOR. PERFORMED BITE CHECK OF AILC PER AMM 30-12-12. BITE CHECK GOOD. PERFORMED OPERATIONAL TEST OF THE INBOARD WING ANTI-ICE TEMPERATURE SENSOR PER CRJ 700 AMM 30-12-06. ALL TEMPERATURE INDICATIONS REMINED CONSISTENT ACROSS CHANEL A AND B AND INDICATED AT AMBIENT TEMP WHEN INITIALLY STARTED UP. RAN ENGINES AND APPLIED BLEED AIR TO WING ANTI ICE. TEMPS INCREASED AT A STEADY RATE AND DID NOT OVERTEMP. ALL TEMPS INDICATED APPROXIMATELY THE SAME VALUES ACROSS ALL SENSORS ON ALL WINGS. OPS CHECK GOOD A
